American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Classification of tile digit sets as product-forms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Wolfgang Steiner and Jörg M. Thuswaldner. Rational self-affine tiles. Trans. Amer. Math. Soc. 367 (2015) 7863-7894.
Abstract, references, and article information   
View Article: PDF

[3] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$. Trans. Amer. Math. Soc. 365 (2013) 3831-3850.
Abstract, references, and article information   
View Article: PDF

[4] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information   
View Article: PDF

[5] King-Shun Leung and Ka-Sing Lau. Disklikeness of planar self-affine tiles. Trans. Amer. Math. Soc. 359 (2007) 3337-3355. MR 2299458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ka-Sing Lau and Hui Rao. On one-dimensional self-similar tilings and $pq$-tiles. Trans. Amer. Math. Soc. 355 (2003) 1401-1414. MR 1946397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James A. Mingo. A classification of one dimensional almost periodic tilings arising from the projection method. Trans. Amer. Math. Soc. 352 (2000) 5263-5277. MR 1709776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Charles Radin and Lorenzo Sadun. On 2-Generator Subgroups of SO(3). Trans. Amer. Math. Soc. 351 (1999) 4469-4480. MR 1624202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia